# SDR AALA202511263222

- Difficulty date: November 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N324RN
- Make and model: Boeing 737-8
- Aircraft serial: 44454
- Aircraft time: 16,626 hours, 6,238 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY-D INTERIOR LOCKING BOLT DIFFICULT TO OPERATE IN ORDER TO EXIT LAVATORY. LUBRICATED THE DOOR LOCKING MECHANISM ASSEMBLY OF LAVATORY-D. PER CMM 25-40-58.
